# SDR FDEA201009233671

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N327011
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND IN INCOMING STRINGER AT STA 437, S-22L AT STA 437, S-22L STRINGER REPAIR WAS ACCOMPLISHED ON MAE EA 757-5332-16-F2732, REV- DATED JUN 15, 2010.  MAJOR REPAIR.
